# SDR DALA2016110208207

- Difficulty date: October 14, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 118,950 hours, 17,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUP OF FASTENERS DAMAGED ABOVE FWD CARGO DOOR STATION 500 BLENDED AND TREATED PER SRM 53-00-01 FIG 101 PAINTED.
